# SDR FDEA201903100566

- Difficulty date: March 10, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 49,196 hours, 22,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N38412
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE HAS GOUGE AT STA. 218, JUST BELOW STR. 23R EVALUATED DAMAGE AT STA 218 JUST BELOW STR 23R FOUND TO BE DENT WITH GOUGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DET III. CUTOUT DAMAGE DIM 1.6" X 1.4" AND REPAIRED IAW SRM 53-00-01-2R REPAIR 16  REWORK REQUIRED REF: REWORK SNRM N00523.
